Indian Journal of Science and Technology
Year: 2015, Volume: 8, Issue: 25, Pages: 1-5
Department of Management Engineering, Sangmyung University, Republic of Korea; [email protected]
This paper presents a relation between queue-length distributions during vacations and those at vacation start and end times, in M/G/1 vacation queues with batch arrivals, batch services or multi-class arrivals. In order to obtain the relation, we develop a new approach that extends Burke’s theorem to queues with batch arrivals, batch services or multi-class services. We also give an example to demonstrate how to apply the proposed relation to the analysis of such a queue.
Keywords: Batch Arrivals and Services, Burke’s Theorem, Multi-class Arrivals, Queue-length Distributions, Vacation Queues
Subscribe now for latest articles and news.